• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

How do i reverse the damage from Sunifiram?

sunifiram

  • Please log in to reply
3 replies to this topic

#1 Coffeee

  • Guest
  • 172 posts
  • -35
  • Location:CT

Posted 23 June 2015 - 12:04 PM


I had a big dose of sunifiram 2.5 years ago that lead to instant sexual dysfunction, 90 percent loss in libido and erections, ejaculation in 30 seconds without full erections and stuff, i have not healed on my own for the past 2.5 years, im not sure what to do anymore. I have used viagra and ciales for sex but I want the old me back, im 27 now.



#2 Saffron

  • Guest
  • 114 posts
  • 2
  • Location:USA

Posted 01 September 2015 - 10:07 PM

Tough Question, im going to guess an answer that is probably incorrect:

 

Vitamin D, Now Progesterone Cream with Lavender Oil and visit doctor about a course of 10 Zolpidem tablets 1 tab every 7 days, when already laying in bed for sleep.

 

Progesterone will not feminize you or have any sexual effects, in men, its a neural steroid not sexual steroid. Its why females recover better from brain damage than males do

 

https://www.google.c...em brain damage

 

And something that is a weak calcium channel blocker, something that increases BDNF..

 

Finally, Nature's Way Alive Max Potency 180, has about 95 Nutrients in it, and if it helped, who cares to know exactly which of the 95 it was that did something?, being that desperate

 

Sunifiram is a single-digit milligram range Glutaminergic whose toxicity is probably a dose-dependent therapeutic index issue rather than being toxic at any dose such as fluoride, heavy metals, free radicals and MPP+, but this would be an unknown hypothesis. If a person gets tinnitus a couple hours after dosing, they've taken too much. This is more of a thing "you take 3 to 12 mg of with a single robo gel & ALA"


Edited by Saffron, 01 September 2015 - 10:08 PM.

  • Agree x 1

sponsored ad

  • Advert
Advertisements help to support the work of this non-profit organisation. To go ad-free join as a Member.

#3 zocco

  • Guest
  • 32 posts
  • 0

Posted 27 December 2015 - 04:21 PM

Are you sure it was suni? It was probably the best substance i have ever tried. I used it rarely, alone and only very small dose, like 5mg 1-3 times a week(once every other or third day) when needed. After some time i felt no need to take it(or anything else) any more except few times occasionally. I have feeling it fixed something inside my head :-) I recall it had positive effects on libido. I see it's not avalible any more in many stores and wonder if this is because of misuse, low profit or some new negative info discovered about it...



sponsored ad

  • Advert
Advertisements help to support the work of this non-profit organisation. To go ad-free join as a Member.

#4 Coffeee

  • Topic Starter
  • Guest
  • 172 posts
  • -35
  • Location:CT

Posted 01 January 2016 - 06:46 PM

Don't know maybe it was pram.





Also tagged with one or more of these keywords: sunifiram

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users